How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64288
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I have had ili treatment on my leg melanoma 4

Customer Question

I have had ili treatment on my leg for malignant melanoma 4 years aga.
I now have pain in the leg,mainly in the thigh muscle,which is preventing from walking properly.I am also liable to fall over because of weakness in the leg.Can I get any treatment for pain releif and also is it possible to stregthen the leg to facilitate better walking.
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.
HelloYou can not get treatment on line.First you need to know what the pain is.As yo describe it, this can be a lower spine disc problem.Unless there was surgical damage to the muscle.You need to see an orthopedist at this point, your GP will have to refer you.You can not get pain medications on line: illegal.If this is a spinal disc problem, you need testing and immediate therapy to stop it from progressing and to avoid surgery.Yes, it is possible to facilitate better waling with physiotherapy. OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here daily.
Expert:  DrRussMD replied 1 year ago.
You are in the in box but no post.Further questions? Let me know.

Related Medical Questions